Aa
A
A
A
Close
Anxiety Community
23k Members
Avatar universal

Anxiety

I suffer from anxiety  and have ativan to be taken as needed, a year a so ago I was given lexapro from  my gp, now this was a week from hell, lost 8 pounds, couldn't eat. Only wanted to sleep and worst of all had serious suicidal  thoughts.. I quit .. but now anxiety  is back and am seeking a  med, that is mild and won't scare the life out of me.. have an appointment  Monday with a psych.. anyone  have these side effects  on lexapro?? And anyone ever tried buspar??? Any advice welcome.. I want my life back
3 Responses
Avatar universal
Maybe go outside for a travelling could be a way.

Best wishes for you!
Avatar universal
You should research the clinical results for Buspar.  But the truth is, nobody can predict how you'll react to any particular med.  The brain is a very individual thing, and so different people will have very different experiences to playing with it.  Whatever you do, I hope you're trying therapy in the hope you can get off this rodeo some day.
Avatar universal
Buspar may work for some but it has serious side effects that are often overlooked including serious liver and heart side effects. whatever you do just please research and pay attention to how your body reacts. Psych meds seem to be the hardest for people to sort out and the most detrimental to ones overall health if they are not correct.
Have an Answer?
Top Anxiety Answerers
Avatar universal
Arlington, VA
370181 tn?1428180348
Arlington, WA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out what can trigger a panic attack – and what to do if you have one.
A guide to 10 common phobias.
Take control of tension today.
These simple pick-me-ups squash stress.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
Want to wake up rested and refreshed?